MathSciNet Relay Station
MathSciNet bibliographic data
MR1242102 (95g:34100) 34G20 (34C27)
Ôtani, Mitsuharu Almost periodic solutions of periodic systems governed by subdifferential operators. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1827–1832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement